Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mugenman

Doxycycline makes me sad and confused...

I've been on Doxycycline Hyclate twice a day for a month and a half expecting some improvement but it has been getting worse. It seems I break out a bit each week and now my face is quite covered. It's making me sick just viewing my reflection, I'm also very prone to redmarks. I've been experiencing more severe side effects from the anti-biotic, I've been vomiting, feeling pain in the location of my liver, and frequent diarrhea. I'm at the point where I really don't want to continue taking the antibiotic. I'm starting to doubt improvement will result, is it normal for the breakouts to last this long? I mean seriously, I understand that there's a chance some people may experience a initial breakout during the first or second week, but I'm almost done two months and I'm still breaking out. I'm beginning to regret this second cycle of Doxy when I had the option to start Accutane. Is it normal to still be breaking out? Should I ignore the side effects and continue? I'm very depressed...input is greatly appreciated... -_-

Share this post


Link to post
Share on other sites

I took Doxycycline and it did nothing but give me stomach aches.. I'm now on Accutane.

Share this post


Link to post
Share on other sites

Those side effects sound very serious. I'd stop the antibiotic, or at least lessen your dose and see if any improvement is there.

Your liver and other organs are much more important than acne. It's not worth it to develop seriosu problems over this antibiotic, and it could lead to worse symptoms if ignored. I'd contact your doctor as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×